# SDR DXTA2025111705701

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60102
- Aircraft time: 1,609 hours, 704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: H1170
- Condition: Noisy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MAIN ENTRY DOOR FROM INSIDE THERE IS A LOUD POP WHEN THE DOOR STARTS UP. WHEN DOOR IS CLOSED AND THE HANDLE IS PUSHED DOWN.  THERE IS A GRINDING  NOISE THAT GOES ON FOR A FEW SECONDS BEFORE DOOR SEAL IS PRESSURIZED CORRECTIVE ACTION: REMOVED MAIN ENTRANCE DOOR ACTUATOR (PN-GS321-0591-9, SN- H1170)AND REPLACED WITH CUSTOMER SUPPLIED REPAIRED ACTUATOR. PERFORMED SYSTEM RIGGING AND FUNCTIONAL CHECK, NO DEFECTS NOTED. SYSTEM OPERATIONAL CHECK GOOD. WORK  PERFORMED IAW GL-5500 AMM 52-11-25. INSTALLED ACTUATOR WAS REPAIRED.
